# SDR USAA991457

- Difficulty date: December 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 45846
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 579-604
- Part time: 74,376 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING VISUAL (RON CHECK) FOUND CORROSION ON, UNDER AND AROUND PREVIOUS REPAIR (5 INCH BY 7 INCH) ON SKIN ON DOUBLER AT STATION 579-604 LONGERON 28L TO 28R.  CORROSION LEVEL 2.  REPLACED REPAIR DOUBLERS WITH NEW, REMOVED CORROSION PER SRM 53-04 FIG 43 SHEET 6.  (M)
